The fundamental inverse boundary value problem for domains that are biholomorphically equivalent to the bidisc
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1974), pp. 17-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_4_a2,
author = {N. N. Vidyakina},
title = {The fundamental inverse boundary value problem for domains that are biholomorphically equivalent to the bidisc},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--26},
year = {1974},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_4_a2/}
}
TY - JOUR AU - N. N. Vidyakina TI - The fundamental inverse boundary value problem for domains that are biholomorphically equivalent to the bidisc JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1974 SP - 17 EP - 26 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1974_4_a2/ LA - ru ID - IVM_1974_4_a2 ER -
N. N. Vidyakina. The fundamental inverse boundary value problem for domains that are biholomorphically equivalent to the bidisc. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1974), pp. 17-26. http://geodesic.mathdoc.fr/item/IVM_1974_4_a2/